# SDR DXTA200501078

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 750
- Aircraft serial: 7500026
- Aircraft time: 7,506 hours, 4,847 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211102
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 390 RED -BAGGAGE SMOKE- MESSAGE ILLUMINATED FOR 6 TO 7 SECONDS.  GAINED ACCESS TO BAGGAGE SMOKE DETECTOR, REMOVED AND REPLACED P/N 72-111211-102 SMOKE DETECTOR.  OPS CHECK GOOD IAW 750 MM 26-14-00.  CLOSED BAGGAGE ACCESS PANEL.
